# SDR CA030323001

- Difficulty date: March 23, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 15,609 hours
- Engine: Pwa R985AN1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Condition: Broken
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH CHECK VALVES WERE REMOVED FROM AIRCRAFT AND DISASSEMBLED.THE CHECK VALVE THAT WAS LOCATED AT THE HAND WOBBLE PUMP IN THE AIRCRAFT WAS FOUND TO HAVE A BROKEN SPRING ON THE INTERNAL FLAPPER VALVE. WHEN EXTERIOR WAS CLEANED, CRACKS WERE FOUND IN THE MAIN HOUSING BODY. THESE WERE MOST LIKELY CAUSED FROM OVER TORQUING OF THE HOSE FITTINGS WHEN PREVIOUSLY ASSEMBLED. THE REAR CHECK VALVE, LOCATED AT THE FUSELAGE FUEL FILTER, WAS FOUND TO ALSO HAVE CRACKS IN THE HOUSING BODY. THE INTERNAL RUBBER SEALS IN BOTH CHECK VALVES WERE FOUND TO BE IN GOOD CONDITION. CORROSION WAS NOTED ON THE INTERNAL THREADS OF THE FORWARD CHECK VALVE.
